# SDR MALA030362

- Difficulty date: July 30, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 13,084 hours, 14,645 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, UPPER FLANGE ON BOTTOM FUSELAGE FRAME STA 294 HAS CORROSION RBL 30.5  MAINTENANCE REPAIRED DAMAGE IAW EO NR $53108.  REFER TO 409 NR 192516 FOR DETAIL.  A/C RELEASE DATE 7/31/03.
